Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 243, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2006, 5:05 PM EDT for Gwinnett County, Georgia. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 5:05 PM EDT (21:05 UTC)
- Expired
- May 25, 2006, 6:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:05 PM EDT | HAIL 0.25 | Norcross, GA | |
| May 25, 5:20 PM EDT | HAIL 0.75 | Buford, GA | |
| May 25, 5:35 PM EDT | HAIL 1.5 | Lawrenceville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 252105
SVRFFC
GAC135-252200-
/O.NEW.KFFC.SV.W.0243.060525T2105Z-060525T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SUGAR
HILL...AND MOVING EAST AT 15 MPH. ANOTHER INTENSIFYING STORM WAS
LOCATED 5 MILES WEST OF NORCROSS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUWANEE...NORCROSS...LILBURN...LAWRENCEVILLE...DULUTH...DACULA AND
BUFORD.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
3394 8386 3409 8385
$$3 follow-up statements
000
WWUS52 KFFC 252123
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT THU MAY 25 2006
GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
521 PM EDT THU MAY 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SUGAR HILL...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAWRENCEVILLE...GRAYSON AND DACULA.
NICKEL SIZED HAIL WAS REPORTED IN NORCROSS WITH THIS STORM 505 PM.
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
3394 8386 3409 8385
$$000
WWUS52 KFFC 252137
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU MAY 25 2006
GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
535 PM EDT THU MAY 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...
AT 534 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.
THIS STORM WAS LOCATED NEAR DACULA...MOVING SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAYSON.
PING PONG SIZED HAIL WAS REPORTED IN LAWRENCEVILLE WITH THIS STORM
AT 535 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
3394 8386 3409 8385
$$000
WWUS52 KFFC 252150
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT THU MAY 25 2006
GAC135-252200-
/O.CON.KFFC.SV.W.0243.000000T0000Z-060525T2200Z/
GWINNETT GA-
548 PM EDT THU MAY 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR GWINNETT COUNTY...
AT 547 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLFBALL SIZED HAIL...AND DAMAGING WINDS UP TO 70 MPH.
THIS STORM WAS LOCATED NEAR DACULA AND LAWRENCEVILLE...MOVING
SOUTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAYSON.
PING PONG BALL SIZED HAIL WAS REPORTED IN LAWRENCEVILLE WITH THIS
STORM AT 535 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3417 8406 3398 8424 3388 8421 3386 8393
3394 8386 3409 8385
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:53 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 25, 2:53 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT THU MAY 25 2006 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) OUTFLOW ASSOCIATED WITH A MCS THAT MOVED THROUGH THE TENNESSEE VALLEY THIS MORNING CONTINUES TO PUSH THROUGH NORTH GEORGIA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS BOUNDARY THROUGH THIS EVENING AS IT CONTINUES TO PUSH ACROSS NORTHERN GEORGIA. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH DEW POINTS CONTINUING TO INCREASE ACROSS NORTH GEORGIA. THESE STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET AS CONVECTIVE TEMPERATURES COOL. FRIDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE COUNTY WARNING AREA AS THE SOUTHERN EDGE OF THE FRONT BRUSHES ACROSS NORTHERN GEORGIA. THE MOST LIKELY AREA FOR CONVECTION FRIDAY AFTERNOON WILL BE ACROSS NORTH GEORGIA. THE GFS DEVELOPS A MCS OVER NORTHERN GEORGIA LATE FRIDAY AND PUSHED IT ACROSS INTO CENTRAL GEORGIA BY 6Z ON SATURDAY. I HAVE NOT COMPLETELY BOUGHT INTO THIS AND HAVE CHOSEN INSTEAD TO GO WITH 30-40 POPS AS THIS SYSTEM PUSHES THROUGH. THE NAM IS NOT NEARLY AS AGGRESSIVE WITH THIS SYSTEM AND KEEPS MOST OF THE MOISTURE ACROSS NORTH GEORGIA WITH THE SYSTEM DISSIPATING ACROSS SOUTHERN GEORGIA. THIS WILL BE THE MAIN AREA OF CONCERN TO WATCH THROUGH THE SHORT TERM. SATURDAY MORNING THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST ASSOCIATED WITH THE PREVIOUS SYSTEM CONTINUING TO PUSH SOUTHWARD WHERE THE GFS STALLS THIS SYSTEM OUT. SATURDAY WILL BRING SLIGHT CHANCE POPS ACROSS THE CWA WITH TYPICAL AFTERNOON ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY EVENING. HIGH TEMPS ACROSS NORTH GEORGIA WILL CONTINUE TO PUSH INTO THE MID TO UPPER 80S WITH LOWER 90S ACROSS CENTRAL GEORGIA. LOWS WILL BE IN THE MID TO UPPER 60S ACROSS THE CWA. .LONG TERM...(SUNDAY THROUGH THURSDAY) TYPICAL SUMMER AFTERNOON/EVENING SHOWER AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE CWA THROUGH THE LONG TERM. DAYTIME HEATING WILL ALLOW FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. GFS DOES NOT DEPICT VERY HIGH RH VALUES UNTIL THE END OF LONGTERM AS UPPER LEVEL HIGH REMAINS OVER THE GULF OF MEXICO THROUGH THE LONG TERM. AS UPPER LEVEL HIGH BEGINS TO PUSH OFF TOWARDS FLORIDA LATE THURSDAY RH VALUES INCREASE ACROSS GEORGIA. ONLY CARRYING 30 POPS AS IT APPROACHES THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 68 86 68 87 / 20 20 30 20 ATHENS 66 87 66 91 / 20 20 30 20 GAINESVILLE 67 85 65 88 / 30 30 30 20 ROME 66 90 65 92 / 30 30 30 20 COLUMBUS 69 94 70 91 / 10 20 40 20 MACON 67 91 67 92 / 10 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 22
Hazardous weather outlook, May 25, 4:05 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT THU MAY 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 405 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH TONIGHT ACROSS EXTREME NORTH GEORGIA. .SYNOPSIS... UPPER LEVEL SYSTEM MOVING SOUTHEAST INTO OHIO VALLEY WILL RESULT IN INCREASING SOUTHWESTERLY FLOW AND MOISTURE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS IN ADDITION TO LIGHTNING. THIS EVENING...THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS SHOULD BE CONFINED TO AREAS NORTH OF A LINE FROM ROME TO ATHENS. .DISCUSSION... THE TAIL END OF AN UPPER LOW MOVING THROUGH THE OHIO VALLEY WILL SWEEP ACROSS NORTH GEORGIA THIS EVENING AND OVERNIGHT. A SECONDARY SHORT WAVE WILL MOVE ACROSS THE AREA FROM THE NORTHWEST TOMORROW. LOW AND MID-LEVEL MOISTURE WILL BE ON THE INCREASE ACROSS THE REGION THROUGH TONIGHT AS THIS PATTERN EVOLVES. A MARKEDLY MORE UNSTABLE AIR MASS WILL BE NOTED ACROSS NORTH GEORGIA...THROUGH THE EVENING HOURS WITH CAPES IN EXCESS OF 1500 AND LIFTED INDICES AS LOW AS -6 IN THE EXTREME NORTH PORTION OF THE STATE. ALTHOUGH UPPER DYNAMICS ARE WEAK...THE INSTABILITY COMBINED WITH INCREASING MOISTURE AND THE WEAK UPPER TROUGH WILL BE SUFFICIENT FOR ISOLATED SEVERE THUNDERSTORM DEVELOPMENT IN THE EXTREME NORTH. CONVECTION MAY CONTINUE OVERNIGHT...ALBEIT IN A WEAKENING STATE...TOWARD ATLANTA AND ATHENS AFTER MIDNIGHT BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AS A SECONDARY AND SLIGHTLY STRONGER UPPER TROUGH MOVES THROUGH THE AREA FROM THE NORTHWEST. DESPITE WEAK DYNAMICS...A VERY UNSTABLE AIR MASS WILL SUPPORT THE POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE. FOR THE PERIOD SATURDAY THROUGH WEDNESDAY...A TYPICAL SUMMERTIME PATTERN WILL BE IN PLACE AND SUPPORT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AREAWIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA THIS AFTERNOON OR EVENING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Local storm report, May 25, 4:30 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ACWORTH 34.06N 84.68W
05/25/2006 E1.00 INCH COBB GA PUBLIC
&&
LPRLocal storm report, May 25, 4:32 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL MURRAYVILLE 34.42N 83.91W
05/25/2006 E0.75 INCH HALL GA PUBLIC
&&
LPRLocal storm report, May 25, 4:34 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CLEVELAND 34.60N 83.76W
05/25/2006 E0.75 INCH WHITE GA PUBLIC
&&
LPRSpecial weather statement, May 25, 4:35 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 435 PM EDT THU MAY 25 2006 GAZ033-252100- 435 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN NORTH FULTON COUNTY UNTIL 500 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ALPHARETTA...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTH FULTON COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALPHARETTA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, May 25, 4:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL DANIELSVILLE 34.12N 83.22W
05/25/2006 E0.75 INCH MADISON GA LAW ENFORCEMENT
&&
LPRLocal storm report, May 25, 4:50 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TORNADO BALL GROUND 34.34N 84.38W
05/25/2006 CHEROKEE GA EMERGENCY MNGR
NUMEROUS REPORTS OF A TORNADO NEAR BALL GROUND CROSSING
INTERSTATE 575. NO DAMAGE HAS BEEN REPORTED AT THIS TIME.
&&
LPRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 22 min |
| May 25, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 33 min |
| May 25, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 49 min |
| May 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | White | 20 min |
| May 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 15 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 31 min |
| May 25, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 30 min |
| May 25, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 56 min |
| May 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 23 min |
| May 25, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 51 min |
| May 25, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 28 min |
| May 25, 3:54 PM EDT | Tornado Warning | FFC | Cherokee | 36 min |
| May 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 18 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 42 min |
| May 25, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| May 25, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 51 min |
| May 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 47 min |
| May 25, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 56 min |
| May 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 33 min |
| May 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 37 min |
| May 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| May 25, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 32 min |
| May 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 60 min |
| May 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| May 25, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 32 min |
| May 25, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 36 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.